Discussions By Condition: Sexual conditions

Menstrual Oddities

Posted In: Sexual conditions 1 Replies
  • Posted By: inbrooklyn
  • April 10, 2007
  • 07:25 PM

i have had some strange things happening in the menstrual area lately. it is becoming a bit worrisome. first of all, i am 30, in a monogamous sexual relationship, and i am on the pill.
last month, my period was a week late. this month my period was 4 or 5 days early. and the blood has been thick, not flowing. i am on a course of vaginal metro-gel treatment for bv, which has been recurring.
so, odd periods and bv.
any information would be helpful.

Reply Flag this Discussion

1 Replies:

  • It could be because of the treatment you are on if that is the only change that occurred since the oddities started happening.
    KnowSUMthings 153 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?